Publication Type:

Journal Article

Source:

Acta applicandae mathematicae, Springer, Volume 112, Number 2, p.223–223 (2010)

Abstract:

Page 1. Acta Appl Math (2010) 112: 223 DOI 10.1007/s10440-010-9565-7 ERRATUM Erratum to: A Nonlinear Generalization of Singular Value Decomposition and Its Applications to Mathematical Modeling and Chaotic Cryptanalysis Prabhakar G. Vaidya · Sajini Anand P. S · Nithin Nagaraj Published online: 6 February 2010 © Springer Science+Business Media BV 2010 Erratum to: Acta Appl Math DOI 10.1007/s10440-010-9560-z Unfortunately a few errors were left uncorrected during the proof process of this paper.

Cite this Research Publication

P. G. Vaidya, S, S. Anand P., and Nagaraj, N., “Erratum to: A Nonlinear Generalization of Singular Value Decomposition and Its Applications to Mathematical Modeling and Chaotic Cryptanalysis”, Acta applicandae mathematicae, vol. 112, pp. 223–223, 2010.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS